# SDR FDEA201912043175

- Difficulty date: December 4, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,848 hours, 43,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAINFRAME STA 580 FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK AT LBL 45.5.  COMPLIED WITH EA F-5310-T0351218 P1 TITLE: FUSELAGE-MAIN FRAME- STA 580 FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE AND SHEAR WEB CRACK REPAIR.
